Ask a doctor

Radiesse - Sagging and Jowling After Injection

Radiesse to high point of cheek, no issue. 2nd injections to lower cheek bone, 1wk later. After 2nd set, extreme swelling of lower face & eyes. 3 mths later, now have droopy jowls, saggy cheeks & mouth corners turn down due to the weight surrounding them. Eye bags worse and noticeable deep tear trough. When heavy Radiesse is gone, should the skin tighten and go back to normal? I didn't have these problems before. 37yrs & 12lb weight loss 5mths before injections. I wish I never got 2nd injection

Doctor Answers (2)

Radiesse - Sagging and Jowling After Injection

+1

this is difficult to assess.  It can be improved however by injecting the "valleys" beneath the bulge to lessen the shadowing.  I would encourage you to seek a highly experienced dermatologist in your are to explore the options for this difficult problem.  Radiesse can take 18 months to dissipate.

Best,

Dr. Malouf


Dallas Dermatologist
5.0 out of 5 stars 70 reviews

Radiesse

+1

My guess you will need a face lift at one point..................................................................

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.